Skip to main content

Research Repository

Advanced Search

L-functions of second-order cusp forms

Diamantis, N.; Knopp, M.; Mason, G.; O’Sullivan, C.


M. Knopp

G. Mason

C. O’Sullivan


Diamantis, N., Knopp, M., Mason, G., & O’Sullivan, C. (2006). L-functions of second-order cusp forms. Ramanujan Journal, 12, 327–347.

Journal Article Type Article
Acceptance Date Jun 9, 2004
Publication Date 2006-12
Deposit Date Sep 1, 2023
Journal Ramanujan Journal
Print ISSN 1382-4090
Electronic ISSN 1572-9303
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 12
Pages 327–347
Public URL
Publisher URL